# SDR AALA20021479

- Difficulty date: October 4, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N1425A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11408
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Loose
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, SERVICE DOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  REPINNED NR 3 WIRE ON SERVICE DOOR EMERGENCY EXIT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
